Skip navigation

Browse by Journal Title

Browse by Journal Title

Up a level
Export as [feed] RSS
Group by: Creators | Item Type | Uncontrolled Keywords | No Grouping
Number of items: 1.

Davison, A.C. and Ramesh, N.I. ORCID: 0000-0001-6373-2557 (1996) Some models for discretized series of events. Journal of the American Statistical Association, 91 (434). pp. 601-609. ISSN 0162-1459 (Print), 1537-274X (Online) (doi:https://doi.org/10.1080/01621459.1996.10476929)

This list was generated on Wed Sep 22 22:00:51 2021 UTC.